# SDR AALA201904043007

- Difficulty date: March 7, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 29,757 hours, 11,912 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: 0106
- Condition: Misinstalled
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND THE MID COS #4 LIFE RAFT INSTALLED BACKWARDS AND UPSIDE DOWN. REINSTALLED THE LIFE RAFT CORRECTLY IAW AMM 25-60-00.
